MATHEMATICA BOHEMICA

Vol. 128, No. 1, 2003 · Contents


Miroslav Dont, Josef Kral Jr.:
Removability of singularities with anisotropic growth

Young Hee Kim, Hee Sik Kim:
Subtraction algebras and $BCK$-algebras

Robert C. Brigham, Gary Chartrand, Ronald D. Dutton, Ping Zhang:
Resolving domination in graphs

Bohdan Zelinka:
Algebraic approach to locally finite trees with one end

Irena Rachunkova, Milan Tvrdy, Ivo Vrkoc:
Resonance and multiplicity in periodic boundary value problems with singularity

Bohdan Zelinka:
Infinite paths in locally finite graphs and in their spanning trees

Danica Jakubikova-Studenovska:
On a cancellation law for monounary algebras

Marcin Skrzynski:
Irreducible algebraic sets of matrices with dominant restriction of the characteristic map


[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]